International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 5, Part A

A short survey on fixed point results and applications


Author(s): Dinesh Panthi and Pavan Kumar Jha

Abstract: In this article, we present a historical brief survey on the development of classical fixed point results and their applications in the fields of pure and applied mathematics.

Pages: 25-34 | Views: 631 | Downloads: 22

Download Full Article: Click Here
How to cite this article:
Dinesh Panthi, Pavan Kumar Jha. A short survey on fixed point results and applications. Int J Stat Appl Math 2017;2(5):25-34.
Call for book chapter
International Journal of Statistics and Applied Mathematics